# SDR SWAA2023071970381

- Difficulty date: June 21, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N8543Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63587
- Aircraft time: 19,500 hours, 9,726 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM BS 947 RBL 50 WL 208.<[01] VERIFIED APPLICABILITY OF SRM 53-70-51-1A-1 ALLOWABLE DAMAGE 1;[02] EVALUATED CORROSION ON BS 947 FLOORBEAM UPPER FLANGE AT RBL 50 WL 208 IN AN AREA OF .8' X .6' LOWEST REMAINING MATERIAL THICKNESS .125; CORROSION FOUND TO BE OUT OF LIMIT PER SRM 53-70-51-1A-1. USING TOOL ID: ATS2473 DUE: 08/2023;[03] VERIFIED CORRECTIVE ACTION ITEM 1-2.;[04] DISCREPANCY REPAIRED ON COSTUMER CARD# TTG8Q00LSY1R. TASK COMPLETED;[05] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 4 AND MEASUREMENT TABLE;[06] TASK COMPLETE
